# SDR COMA0860311

- Difficulty date: June 28, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 35,674 hours, 32,779 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE AND HYDRAULIC PUMP 3B WARNING DURING CLIMBOUT OF JFK, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  RESET CIRCUIT BREAKER FOR HYDRAULIC PUMP 3B AND PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  (S)
